MAUDE Adverse Event Report: SONOVA AG PHONAK VIRTO M50-312; ITE HEARING AID

SONOVA AG PHONAK VIRTO M50-312; ITE HEARING AID
Model Number 063-0500-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Event or Problem Description
Due to an accident the patient reportedly experienced a forceful impact on the right ear while the device was in use.The device has been damaged and forced into the ear canal.The patient required a surgical intervention to remove the device and reconstruct the ear canal.The patient reportedly healed from the medical intervention and ent has cleared him to have earmold impression taken and resume the use of the device.This is the final report.
 
Additional Manufacturer Narrative
Device history record details: device history record was reviewed and found no defect or non conformity at the time of manufacturing.Shell thickness was within the manufacturing specifications.

Brand Name
PHONAK VIRTO M50-312
Common Device Name
ITE HEARING AID
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stäfa, zurich 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key14218914
Report Number3005085999-2021-00001
Device Sequence Number4213122
Product Code OSM
UDI-Device Identifier07613389276626
UDI-Public07613389276626
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment,Replace
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number063-0500-01
Device Catalogue Number063-0500-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale